# SDR TRAX200800824

- Difficulty date: June 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Aircraft time: 32,208 hours, 35,770 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 1D EMERGENCY EXIT HANDLE VERY HARD TO PULL.  INSTALLED RT EMERGENCY HATCH CORRECTLY.  OPS CHECK GOOD.  (S)
